# SDR MALA060333

- Difficulty date: May 18, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 17,354 hours, 18,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND CORROSION UNDER THE NR 8 FLAP CHAFE STRIP ON THE LEFT FLAP.  AFTER CORROSION REMOVAL THE MATERIAL THICKNESS WAS LESS THAN THE ALLOWABLE LIMIT.  A METAL BOND REPAIR WAS APPLIED IAW MESABA EO#S57060. REF: EAMS WORK ORDER 213898 TASK 5510
